Afrika Statistika

The Kumaraswamy G Exponentiated Gumbel Type-2 Distribution

Idika Eke Okorie, Anthony Chukwudi Akpanta, Johnson Ohakwe, David Chidi Chikezie, and Eunice Oluchi Obi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The distribution due to Okorie et al. (2016) is further extended to a wider family of distribution called the Kumaraswamy Generalized Exponentiated Gumbel type-2 distribution. Twenty two distributions are identified as sub-models of the new distribution. Some of its important statistical properties are explicitly derived and the parameters of the new distribution are estimated through the method of maximum likelihood estimation.

Résumé

Une distribution de probabilité proposée par Okorie et al. (2016) est étendue à une large famille de function de répartitions dénommée Distribution Généralisée Exponen- tielle Gumbel-Exponentielle de kumaraswamy de Type-2 distribution qui regroupe au moins vingt-deux en tant que sous-modèles. Une série de proptiétés statistiques importantes de cette famile sont étudiées, parmi lesquelles l'estimation de paramètres par la méthode du maximum de vraisemblance.

Article information

Source
Afr. Stat., Volume 12, Number 3 (2017), 1367-1396.

Dates
Received: 4 July 2017
Accepted: 1 August 2017
First available in Project Euclid: 4 January 2018

Permanent link to this document
https://projecteuclid.org/euclid.as/1515035035

Digital Object Identifier
doi:10.16929/as/2017.1367.109

Mathematical Reviews number (MathSciNet)
MR3743304

Zentralblatt MATH identifier
1378.60037

Subjects
Primary: 60E05: Distributions: general theory 62H12: Estimation 62F10: Point estimation

Keywords
Gumbel type-2 Kumaraswamy Weibull Fréchet inverse exponential and Rayleigh distribution

Citation

Okorie, Idika Eke; Akpanta, Anthony Chukwudi; Ohakwe, Johnson; Chikezie, David Chidi; Obi, Eunice Oluchi. The Kumaraswamy G Exponentiated Gumbel Type-2 Distribution. Afr. Stat. 12 (2017), no. 3, 1367--1396. doi:10.16929/as/2017.1367.109. https://projecteuclid.org/euclid.as/1515035035


Export citation